# SDR R3R2001201

- Difficulty date: December 1, 2000
- Submitted: December 23, 2000
- Operation: General aviation
- Aircraft: N2663Y
- Make and model: Cessna 550
- Aircraft serial: 5500602
- System (JASC): 5700 · Wing Structure
- Part: Screw
- Part number: MC24694C48
- Condition: Incorrect
- Location: Leading Edge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OUTBOARD ATTACH SCREW IN THE HEATED LEADING EDGE IS TOO LONG AND CAN DAMAGE THE WING SKIN BELOW IT. THE IPC CALLS OUT A MS24694-C48 SCREW IT IS TOO LONG.  (X)
